# SDR SWAA2024011733208

- Difficulty date: December 18, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 58,916 hours, 35,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INNER CHORD ON BS 303.9 AT LEVEL STR 17L AT FWD GALLEY AREA 2023-761675<[01] REPLACED INNER CHORD LOCATED BTW BS270 TO BS360 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 ;SRM 51-40-02-0G-0 DWG 141A8110 SHEET 10 REV A ; DWG 141A8110 SHEET 11 REV-.SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED INNER CHORD LOCATED BTW BS270 TO BS360 AT LEVEL STR 17L AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02-0G-0 PARAGRAPH 9 ;SRM 51-40-02-0G-0 DWG 141A8110 SHEET 10 REV A ; DWG 141A8110 SHEET 11 REV-.SEE INDIVIDUAL SIGN OFF BELOW. RII
